# SDR RRXA97232

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45947
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5597830
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF DAC SB 57-88, ON LEFT WING, HOLES 1 THUR 5 AND A, B AND C HAD CRACKS INDICATED.  HOLES WERE ABOVE SIZE ALLOWED IAW SB 57-88.  *S/D*  IDENTIFIED CRACKS AND REAMED OUT DAMAGE IAW FAA APPROVED DER TIMCO REO-03479.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW DAC DWG SR 08570004.
